Vol. 218, No. 1, 2005

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Noncommutative sums of squares

Scott McCullough and Mihai Putinar

Vol. 218 (2005), No. 1, 167–171
Abstract

We present a proof of Helton’s sum-of-squares theorem based upon a theorem of Carathéodory and a Hahn–Banach separation argument.

Milestones
Received: 15 November 2002
Published: 1 January 2005
Authors
Scott McCullough
Department of Mathematics
University of Florida
Gainesville, FL 32611-8105
Mihai Putinar
Department of Mathematics
University of California
Santa Barbara, CA 93106